Economics at your fingertips  

Yaari's dual theory without the completeness axiom

Fabio Maccheroni

Economic Theory, 2004, vol. 23, issue 3, 714 pages

Abstract: This note shows how Yaari (1987)'s dual theory of choice under risk naturally extends to the case of incomplete preferences. This also provides an axiomatic characterization of a large and widely studied class of stochastic orders used to rank the riskiness of random variables or the dispersion of income distributions (including, e.g., second order stochastic dominance, dispersion, location independent riskiness, see Chateauneuf, Cohen, and Meilijson, 1997). Copyright Springer-Verlag Berlin/Heidelberg 2004

Keywords: Yaari's dual theory; Incomplete preferences; Stochastic orders. (search for similar items in EconPapers)
Date: 2004
References: Add references at CitEc
Citations: View citations in EconPapers (10) Track citations by RSS feed

Downloads: (external link) (text/html)
Access to full text is restricted to subscribers.

Related works:
Working Paper: Yaari dual theory without the completeness axiom (2001) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/199/PS2

DOI: 10.1007/s00199-003-0395-y

Access Statistics for this article

Economic Theory is currently edited by Nichoals Yanneils

More articles in Economic Theory from Springer, Society for the Advancement of Economic Theory (SAET) Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

Page updated 2022-08-06
Handle: RePEc:spr:joecth:v:23:y:2004:i:3:p:701-714